# SDR USAA950944

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Cracked
- Location: Bs 737-797
- Part time: 26,115 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK AND .5 BY 1 INCH CORROSION AT NUT PLATE BS 737 TO BS 797. FABRICATED NEW FLOOR TRACK AND INSTALLED, REPAIRED PER SRM 53-00-53.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 2. (M)
